# SDR BAQA094505

- Difficulty date: April 26, 2004
- Submitted: May 24, 2004
- Operation: Air carrier
- Aircraft: N582AE
- Make and model: Urocop EC135T1
- Aircraft serial: 0298
- Aircraft time: 202 hours
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Indicator
- Part number: L771M40C1014
- Part serial: 00278
- Condition: Sticking
- Location: Triple Tach
- Part time: 181 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HR NEEDLE STICKS. REPLACED WITH SERVICABLE UNIT.  05/24/2004
